# SDR CALA2025011401899

- Difficulty date: January 12, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N37535
- Make and model: Boeing 737-9
- Aircraft serial: 66605
- Aircraft time: 8,758 hours, 2,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING S-2 CHECK, FOUND LEFT HAND ROW 1AB-4AB FLOOR PROX EMER LIGHT INOP CONFIRMED EMERGENCY LIGHTS INOP. REPLACED POWER SUPPY ASSY REF AMM 33-51-06-960-803. OPS CHECK GOOD.PARTS USED: 99-3351-3-0015, QTY :1 29-3351-3-0031, QTY :1
